# SDR EGRA95110

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N903SK
- Make and model: Skrsky S76A
- Aircraft serial: 760218
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Amplifier
- Part number: 7690001881103
- Condition: Inop
- Location: Vib Absorb
- Part time: 3 hours
- Stage of operation: HO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT INOPERATIVE REPLACED UNIT
